Second-order ergodic theorem for self-similar tiling systems

Konstantin Medynets, Boris Solomyak

Research output: Contribution to journalArticlepeer-review

1 Scopus citations


We consider infinite measure-preserving non-primitive self-similar tiling systems in Euclidean space Rd. We establish the second-order ergodic theorem for such systems, with exponent equal to the Hausdorff dimension of a graph-directed self-similar set associated with the substitution rule.

Original languageEnglish
Pages (from-to)2018-2053
Number of pages36
JournalErgodic Theory and Dynamical Systems
Issue number6
StatePublished - 3 Apr 2013
Externally publishedYes

Bibliographical note

Publisher Copyright:
© Cambridge University Press, 2013.


Dive into the research topics of 'Second-order ergodic theorem for self-similar tiling systems'. Together they form a unique fingerprint.

Cite this